Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244156] of Stephanos Venakides

Papers Published

  1. El, GA; Krylov, AL; Molchanov, SA; Venakides, S, Soliton turbulence as a thermodynamic limit of stochastic soliton lattices, Physica D: Nonlinear Phenomena, vol. 152-153 (2001), pp. 653-664 [doi]
    (last updated on 2017/12/14)

    Abstract:
    We use the recently introduced notion of stochastic soliton lattice for quantitative description of soliton turbulence. We consider the stochastic soliton lattice on a special band-gap scaling of the spectral surface of genus N so that the integrated density of states remains finite as N → ∞ (thermodynamic type limit). We prove existence of the limiting stationary ergodic process and associate it with the homogeneous soliton turbulence. The phase space of the soliton turbulence is a one-dimensional space with the random Poisson measure. The zero-density limit of the soliton turbulence coincides with the Frish-Lloyd potential of the quantum theory of disordered systems. © 2001 Published by Elsevier Science B.V.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320